# SDR DALA1103709857

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1136 L16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN AFT SIDE OF STA 1136, L16R CRACKED TOP LEG.  REMOVED, FABRICATED, & INSTALLED NEW SPLICE W/FASTENERS IAW SRM 53-02, FIG 18 AND 51-30-5.  REQUIRED INSP COMPLETED.
